Hi WPOD1 I have been diagnosed with rebound headaches due to Migraines by the Neuroscience and Pain Clinic. I was on Fiorcet, Norco 10/325, Maxalt and Excedrin. I saw my Neurologist today and we will try increasing my Topamax each week to see if that helps me get off the Norco. I have gotten off the Fiorcet and excedrin so far. And the neurologist said if all else fails and I can't do it on my own she can put in the hospital for a couple of days to help get me off all pain meds if I need to. I am celebrating my Golden Wedding Anniv in 2 weeks so I want to enjoy that!!! She agrees. I was just wondering if anyone else has undergone this diagnosis. Thanks PatView Thread
I recently underwent the series of injections of botox for my migraines. I know there are some side effects, but has anyone had extreme weakness in the neck and shoulders at the site of some of the injections? I am having extreme weakness. Also, having many more headaches than I had before the botox. I am going back in to see my neurologist on Monday. Would like to know if others had similar experiences. Thanks PatView Thread
Hi, I have just gotten botox injections about 6 days ago and I am still having bad headaches everyday along with neck and shoulder pain. In fact the same day I got the injections, that very night I had a headache I thought my husband was going to have to take me to the e.r. for it was so painful and the worst one I ever had. Like you I am hoping as the days go on that it will get better. I am taking migraine meds every day also I use maxalt (very good) but I don't want to keep taking this either all the time. I hope I didn't make a mistake in doing this.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.